# SDR MWEA020612

- Difficulty date: October 11, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 38,398 hours, 42,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 995789929
- Condition: Cracked
- Location: Station 47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FORWARD ACCESSORY STATION 47 RIGHT OF CENTER.  --  FABRICATED AND INSTALLED INTERCOSTAL.
